# SDR 96ZZZX1592

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108W
- Make and model: Bell 206L-4
- Aircraft serial: 52034
- System (JASC): 2550 · Cargo Compartments
- Part: Wire Rope
- Part number: 206072903101
- Condition: Broken
- Location: Cargo Hook
- Part time: 1,421 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUEL STOP ON A NORMAL WALK-AROUND, PILOT NOTICED SOMETHING HANGING DOWN BELOW THE CARGO HOOK.  FURTHER INVESTIGATION FOUND THE CARGO HOOK EMERGENCY RELEASE CABLE BROKE COMPLETELY THROUGH 2 INCHES FROM CONNECTION ON CARGO HOOK.
